Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 46215, 19 pages
http://dx.doi.org/10.1155/2007/46215
Research Article

Developing a Formulation Based upon Curvature for Analysis of Nonprismatic Curved Beams

Department of Civil Engineering, Kerman University, P.O. Box 76169-133, Kerman, Iran

Received 9 January 2007; Accepted 26 March 2007

Academic Editor: James Richard Barber

Copyright © 2007 H. Saffari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Saffari, M. J. Fadaee, and R. Tabatabaei, “Developing a Formulation Based upon Curvature for Analysis of Nonprismatic Curved Beams,” Mathematical Problems in Engineering, vol. 2007, Article ID 46215, 19 pages, 2007. https://doi.org/10.1155/2007/46215.